# SDR QXEA2017031600127

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 18,272 hours, 19,494 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Multiple Fail
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SERVICE DOOR IS DIFFICULT TO OPEN.  REMOVED AND REPLACED THE IDLER LINK AND PIVOT ASSY BEARINGS. REMOVED AND REPLACED VENT DOOR SPRINGS AND HANDLE SHAFT GUIDE ASSY. CHECKED GOOD. RETURNED TO SERVICE.
